# SDR AU971274

- Difficulty date: June 30, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna U206G
- Engine: Cont IO520F
- Propeller: Mcauly D3A32C90
- System (JASC): 2436 · DC Regulator
- Part: Regulator
- Part number: DGR3
- Condition: Failed
- Location: Dc Gen Sys
- Stage of operation: CR
- Nature of condition: H
- Precautionary procedure: K

## Discrepancy

(AUS) REGULATOR (2OFF) FAILED DUE TO SHORT CIRCUIT. SUSPECT CAUSED BY FAULTY ALTERNATOR.
